# SDR P5CA2020031900111

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Plug
- Condition: Cracked
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENG EXHAUST PLUG CRACK( IAW AMM 78-11-02-004-001 REV. 129 REMOVED THE #1 ENG EXHAUST PLUG. REFER TO J/C ATTACHING SHEET CONTROL NO. 0243072.0198389. IAW AMM 78-11-02-404-006 REV. 129 INSTALLED THE #1 ENG EXHAUST PLUG. CONDITION CHECK NORMAL. )
